# SDR 06FDEA2680

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 47,588 hours, 28,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

A-SYSTEM HYDRAULIC LEAK.  COMPLIED WITH QRH AND MADE A NORMAL LANDING, 1.5 GALLONS REMAINED AT  BLOCK-IN.  REMOVED SEVERAL LEADING EDGE PANELS.  NO LEAK FOUND AS OF YET.  FOUND UNION LOOSE ON LINE THAT GOES TO OUTBOARD LEFT WING SLAT ACT, TIGHTENED PER B727-200 MM 20-8-001-2 AND B2727-200 MM 29-11-000-6.  RAN HYD WITH A AND B PUMPS SEVERAL TIMES AFTER TIGHTENING UNION, FOUND NO OTHER LEAKS.  LEAK CHECK NORMAL.
